MAUDE Adverse Event Report: BECTON DICKINSON, S.A. Y-SITE CONNECTOR C80; INTERVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. Y-SITE CONNECTOR C80; INTERVASCULAR ADMINISTRATION SET
Catalog Number 515304
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that three y-site connectors c80 experienced leakage at the y site connector during use.The following information was provided by the initial reporter: material no.: 515304, batch no.: unknown.Y-site leaked 3 separate times on both ends of connection.Taped and tightened but still leaked.
 
Additional Manufacturer Narrative
H.6.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident and a root cause could be determined.A device history review could not be completed as no batch number was provided.Bd was not able to duplicate or confirm the customer¿s indicated failure as no product code, batch, or sample was provided.This complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.H3 other text : see section h.10.
 
Event or Problem Description

Brand Name
Y-SITE CONNECTOR C80
Common Device Name
INTERVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key8761051
Report Number3003152976-2019-00443
Device Sequence Number19254925
Product Code ONB
UDI-Device Identifier30382905153045
UDI-Public30382905153045
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515304
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;